# SDR NACA2024051000001

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,768 hours, 15,556 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG HPSOV STATUS MESSAGE. DEFERRED RH HPSOV PER MEL 36-11-02-02 CAT C 5/10/2024 0649Z
